# SDR YENA201902180088

- Difficulty date: February 18, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 42,631 hours, 14,576 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, BUMP IN PAX DOOR SLIDE 832; REF AEM NR 2019-14/1 - 2019-50048. REPLACED ESCAPE SLIDE RAFT AT 832 IAW AMM 25-62-44-400-002-A. SUPPLEMENTAL INFORMATION TO FOLLOW.
